# SDR DALA2024052205428

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1718 Rbl11-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF TO NRC 00469: CORROSION ON DECK PLATE STA 1718 RBL 11 TO 16. CORRECTIVE ACTION: SUMMARY OF NRC 00566: CORROSION LEVEL 2. CORROSION ON DECK PLATE STA 1718 RBL 11 TO 16..WAS REPAIRED PER B757-200 SRM 53-60-51- 2R PROCEDURE 2 REPAIR 2. (0353167)
